# SDR SWAA042655

- Difficulty date: September 13, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 64,332 hours, 63,264 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, RT ELEVATOR TAB FAILED FREE PLAY, CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB NR 1 HINGE BOLT AND BUSHING PER MM.
